# SDR COEA0707903

- Difficulty date: January 9, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: S53574100204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATING CORROSION ON UNDERSIDE OF KEEL BEAM WEB PLATE BETWEEN FRAME 27 AND 27A.  REMOVED FAIRING ATTACH BRACKET FROM KEEL BEAM WEB PLATE AT FRAME 26BL0.  REMOVED AND INSTALLED NEW FABRICATED WEB PLATE AND FAIRING ATTACH BRACKET AT FRAME 26 BL0 IAW ATR42 SRM.  (M)
